# SDR AALA202302139730

- Difficulty date: February 7, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 60,536 hours, 24,935 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 149A8118Y29
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION AROUND FASTENER HOLES ON AFT CARGO COMPARTMENT AFT BULKHEAD CENTER PANEL LOWER SUPPORT BRACKET LOCATED AT BS 947.5 AND FROM RBL 12 TO LBL 12. REPLACED BRACKET PER SRM 51-10-02, 51-10-01-0G, AND 51-40-02.
